Research ArticleOpen accessPhrase in the titleOn Embeddings of Hamiltonian Paths and Cycles in Extended Fibonacci CubesIoana Zelina, Grigor Moldovan, Ioana TascuAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,281 accessesView PDFCite
2 articles for “Hamiltonian Paths”
Set a search alertResearch ArticleOpen accessIn the keywordsp ≠ np: The Set of Deterministic Problems that are Solvable in Polynomial Time is Unequal to the Set of Non-Deterministic Problems that are Solvable in Polynomial TimeAndres BoldoriJournal of Computer Science, Vol. 20, Issue 10 · 8 Aug 2024 · 7,106 accessesView PDFCite